# SDR FXGA201906181949

- Difficulty date: June 18, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACEMENT OF CORODED #2 ENGINE MOUNT FITTING.  TO REPLACE CORRODED AFT ENGINE MOUNT FITTING AND TEE CHORDS AT #2 ENGINE POSITION.  REMOVE AND REPLACE #2 ENGINE SUPPORT FITTING P/N 65-18670-1, CHORDS P/N 65-31281-3, 65-31281-4, 65-22913-5, 65-22913-6, AND WEB OF #2 ENGINE MOUNT SUPPORT STRUCTURE.
